# SDR HNAA2013101700536

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 46,313 hours, 54,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85310945107
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FRAME BRACKET IS CRACKED BETWEEN LOWER PILOTS WINDOW AND SIDE WINDOW.  R & R FRAME BRACKET BETWEEN LOWER SIDE WINDOW AND PILOTS WINDSHIELD WITH NEW PARTS AND INSTALLED WITH SOLID RIVETS IAW SRM 51-42-05 AND HI-LOKS IAW SRM 51-40-10.
